MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS SM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS SM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-212
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information received november 1: answers: a.What was the duration of the surgical delay? - 20 minutes.B.Was the device available for return? - yes.C.Was there any adverse consequences that affected the patient because of the reported event? - no, there were no consequences.D.Was there any alleged deficiency to the tibial tray? if yes, please provide details.- the tibial component was functional and also not damaged during the insertion process, so another insert was installed instead of the defective one.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
According to the distributor: revision total knee arthroplasty (s-rom-mbt) was performed.When installing the liner, the doctors found that the inner metal part was not fixed in the liner, so it was impossible to install it.The patient suffered because it became necessary to install a larger liner (14mm), because.The liners were in a single size, there was a delay in the operation.Product photo: attached.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this complaint was not returned.Photo evidence provided was reviewed and insufficient evidence to confirm, the device was damaged upon receipt.It was not possible to determine, the time the device got damaged.However, the device does look separated, but it was not possible to determine if the time of occurrence was prior or after delivery.Additionally, the device presents visible scratches close to the separated portion.The packaging portion visible on the photos does not indicate any damage to it.It only has the cellophane partially removed.The reported damaged upon receipt condition was not confirmed.Additional monitoring, for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device (product code 198727212/lot j95j20) product and lot numbers, and no non-conformances were identified.

Brand Name
LPS UNIV TIB HIN INS SM 12MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15734902
Report Number1818910-2022-22086
Device Sequence Number15031882
Product Code KRO
UDI-Device Identifier10603295079484
UDI-Public10603295079484
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number1987-27-212
Device Catalogue Number198727212
Device Lot NumberJ95J20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown